Indagationes Mathematicae

The journal is published on behalf of the Mathematical Sciences of the Royal Dutch Mathematical Society (KWG)

Indagationes Mathematicae - ISSN 0019-3577
Source Normalized Impact per Paper (SNIP): 0.525 Source Normalized Impact per Paper (SNIP):
SNIP measures contextual citation impact by weighting citations based on the total number of citations in a subject field.
SCImago Journal Rank (SJR): 0.367 SCImago Journal Rank (SJR):
SJR is a prestige metric based on the idea that not all citations are the same. SJR uses a similar algorithm as the Google page rank; it provides a quantitative and a qualitative measure of the journal’s impact.
Impact Factor: 0.276 (2016) Impact Factor:
The Impact Factor measures the average number of citations received in a particular year by papers published in the journal during the two preceding years.
© 2017 Journal Citation Reports ® (Clarivate Analytics, 2017)
5 Year Impact Factor: 0.407 (2016) Five-Year Impact Factor:
To calculate the five year Impact Factor, citations are counted in 2016 to the previous five years and divided by the source items published in the previous five years.
© 2017 Journal Citation Reports ® (Clarivate Analytics, 2017)
Volumes: Volume 29
Issues: 6 issues
ISSN: 00193577

Personal Subscription

Tax/VAT will be calculated at check-out

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Description

For more information on our journals visit: http://www.elsevier.com/mathematics

Indagationes Mathematicae is the journal for Mathematical Sciences of the Royal Dutch Mathematical Society. The journal aims at the publication of original mathematical research papers of high quality, preferably of interest to a large segment of the mathematics community. Although the journal aims at general mathematical subjects, there is some preference for articles with a focus on analysis in a broad sense, including areas like dynamical systems, differential geometry and stochastics. Papers can be submitted via the Elsevier Editorial System EES http://ees.elsevier.com/indag/. The journal welcomes the submission of review papers of high quality.

Benefits to authors
We also provide many author benefits, such as free PDFs, a liberal copyright policy, special discounts on Elsevier publications and much more. Please click here for more information on our author services.

Please see our Guide for Authors for information on article submission. If you require any further information or help, please visit our support pages: http://support.elsevier.com



Historia Mathematica publishes historical scholarship on mathematics and its development in all cultures and time periods. In particular, the journal encourages informed studies on mathematicians and their work in historical context, on the histories of institutions and organizations supportive of the mathematical endeavor, on historiographical topics in the history of mathematics, and on the interrelations between mathematical ideas, science, and the broader culture.

In addition to research articles, Historia Mathematica also publishes book reviews, abstracts of the current literature in the history of mathematics, notes and sources, and occasionally letters to the .

Research Areas Include:



Historiography
• Interrelations between mathematics and the natural sciences, social sciences, humanities, arts, religion, and education
• Mathematicians and their work in context
• Organizations and institutions
• Pure and applied mathematical developments
Sociology of mathematics

This journal has an . All published items, including research articles, have unrestricted access and will remain permanently free to read and download 48 months after publication. All papers in the Archive are subject to .